35%
Advil Ibuprofen Extra Strength - 72's

Advil Ibuprofen Extra Strength – 72’s

$19.99 $12.99

sku: 062107004237

Availability: In stock

Quick Overview

Advil Ibuprofen Extra Strength – 72’s

Quantity

Because your pain can be long lasting, so are Advil Extra Strength Caplets. Ideal for acute muscle and joint pain, it has the maximum pain relieving power available without a prescription. For today’s tough pain, one is often enough.

Active Ingredient: Ibuprofen 400mg

Non-Medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin, pharmaceutical shellac, polyethylene glycol, pregelatinized starch, silicon dioxide, simethicone, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.

Chemical Name: Ibuprofen
Dosage: 400 mg

72 Caplets

Additional Information

Weight 0.12 kg
Brand

Advil

Reviews

Be the first to review “Advil Ibuprofen Extra Strength – 72’s”